In Stock

Non Drowsy Sinutab 15 Tablets

6.99

Sinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure. Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have…

Description

Sinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure.

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What is Sinutab for?

  • Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.
  • The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 6 years and over.

Sinutab relieves:

  • Nasal congestion
  • Sinus pressure
  • Feverishness
  • Headaches
  • Aches and pains
  • Eases breathing

Dosage

  • Adults and children over 12 years: Two tablets every four to six hours, up to four times a day.
  • Children 6-12 years: One tablet every four to six hours, up to four times a day.
  • Children under 6 years: Not recommended.
  • Use only when simple measures have failed to provide adequate relief.
  • Consult a pharmacist or doctor before use in children aged 6-12 years.
  • Do not use for more than 5 days without consulting your doctor or pharmacist.
  • Do not exceed the maximum daily dose: 8 tablets in 24 hours.
  • If symptoms persist, consult your doctor.

Contains

The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate

Warning

  • Contains paracetamol
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Prolonged administration without medical supervision may be harmful.

Important Information

  • Immediate medical advice should be sought in the event of an overdose even if you feel well.
  • Please read the enclosed leaflet carefully.
  • This product should only be used when clearly necessary.
  • Keep out of the reach and sight of children.
  • As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.

Storage Instructions

  • Do not store above 25°C.
  • Store in the original packaging

Reviews

There are no reviews yet.

Be the first to review “Non Drowsy Sinutab 15 Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Non Drowsy Sinutab 15 Tablets removeCalpol SixPlus Fastmelts 12 Tablets removeStrepsils +Plus Throat Spray 20ml removeLyclear Leave-In Spray 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol Infant 2m+ Strawberry Sugar Free remove
NameNon Drowsy Sinutab 15 Tablets removeCalpol SixPlus Fastmelts 12 Tablets removeStrepsils +Plus Throat Spray 20ml removeLyclear Leave-In Spray 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol Infant 2m+ Strawberry Sugar Free remove
ImageNon Drowsy Sinutab 15 TabletsCalpol SixPlus Fastmelts 12 TabletsStrepsils +Plus Throat Spray 20mlLyclear Leave-In Spray 100mlNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsCalpol Infant 2m+ Strawberry Sugar Free
SKU
Rating
Price6.993.309.5014.995.003.698.10
Stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Read more

Read more

Add to cart

Select options

DescriptionSinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure. Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...
ContentSinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure. Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store. What is Sinutab for?
  • Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.
  • The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 6 years and over.
Sinutab relieves:
  • Nasal congestion
  • Sinus pressure
  • Feverishness
  • Headaches
  • Aches and pains
  • Eases breathing
Dosage
  • Adults and children over 12 years: Two tablets every four to six hours, up to four times a day.
  • Children 6-12 years: One tablet every four to six hours, up to four times a day.
  • Children under 6 years: Not recommended.
  • Use only when simple measures have failed to provide adequate relief.
  • Consult a pharmacist or doctor before use in children aged 6-12 years.
  • Do not use for more than 5 days without consulting your doctor or pharmacist.
  • Do not exceed the maximum daily dose: 8 tablets in 24 hours.
  • If symptoms persist, consult your doctor.
Contains The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet. Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate Warning
  • Contains paracetamol
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Prolonged administration without medical supervision may be harmful.
Important Information
  • Immediate medical advice should be sought in the event of an overdose even if you feel well.
  • Please read the enclosed leaflet carefully.
  • This product should only be used when clearly necessary.
  • Keep out of the reach and sight of children.
  • As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.
Storage Instructions
  • Do not store above 25°C.
  • Store in the original packaging
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which rapidly numbs the pain.
  • Contains lidocaine, a powerful local anaesthetic to rapidly numb pain
  • Contains two anibacterials to treat infection
  • Suitable from 18 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults 18 years and over. How to use? One dose (2 sprays) of sprays to the back of the throat every 2 hours. Do not take more than 8 doses in 24 hours. Active Ingredients  Each spray conmtains amylmetacresol 0.29mg, 2-4-dichlorobenzyl alcohol 0.58mg and lidocaine 0.78mg
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml